# SDR UPS03M40847

- Difficulty date: June 11, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 ENTRY DOOR EMERGENCY EXIT BOTTLE DISCHARGED / DOOR OPEN.  SERVICED L1 DOOR EMERGENCY BOTTLE PER MM 12/25/04, P301.  OPS CHECKED GOOD.
